Overmedication  

Overmedication  

Overmedication usually happens in a nursing home and the only two causes are negligence and intentional wrong behavior of nursing home staff. One of the first signs that persons is suffering from overmedication are, continuous sleeping, state of confusion, lethargy and over the all strange behavior. If any of these sighs are seen, they should be immediately reported to the management of the nursing home and to the primary doctor charged for the wellbeing of the patients and elders.

Overmedication can be the cause of serious health problems and injuries, such as: changes in cognitive behavior, state of depression, even death. When a patient is overmedicated for long periods of time it can lead to an acute medical conditions due to accumulated drugs in his system. One of the main worries is that can even lead to addiction, which can be very bad for the health of the patient.

child-pillsFamily members who have indications to suspect that their member was a subject of overmedication, should immediately contact the lawyer and report this matter.

Intentional overmedication usually happens in nursing homes, when a staff intentionally overmedicates the elder persons and this represents a severe type of abuse. If a nursing home supports such a behavior and has a practice to overly medicates its resident, he will be strictly reliable for any future and present injuries that may happen and that can endanger the life of elders. If one of this case is presented to court, the defendant will get punitive damages that will be able to punish and stop the defendant.

In some cases, if a nursing home has findings that some member was in the past responsible for overmedicating other persons and he hire him anyway, the nursing home will be directly reliable if that member of staff causes some injury or harm to patient. If you have some similar concerns check injury lawyer Orange county linked over here.

Read More
www.scriptsell.netBest Premium Wordpress Theme/Best Premium Wordpress Theme/